# SDR SWAA2017070314712

- Difficulty date: June 27, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 63,501 hours, 49,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Part number: B31407103
- Condition: Faded
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ARMED STRAP FADED.   R & R THE STRAP IAW AMM.
